... and the only thing that can explain it is the Lexapro. I'm currently experiencing awful withdrawal form the lower dose, headaches, anxiety attacks, depression, irritability and just wanting to cry all the time. I originally went on the drug for anxiety as I had PTSD from losing my baby 4 years ago. I feel like I'm in an awful position now as I need to lose the weight I've gained but I don't feel well mentally. Has anyone any advice for been through something similar?
hellcat; you have been on it this long you should not rush to get off of it and there are several medications similar to Lexapro that are weight neutral less likely to cause weight gain. You know the weight is not just going to fall off. Your doctor should help you change over to one of those and drops of the Lexapro the right way. So you don't have all of these side effect/Withdrawal Please give you doctor a call everything you are saying makes sense of what happens when you drop off of this medication. chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 1 answer
I have been on Lexapro 10mg for about 10 years and decided I have had enough! I have gained about 30
Posted 22 Aug 2013 • 1 answer
Posted 7 Apr 2015 • 4 answers
Posted 12 Jan 2017 • 1 answer
Posted 24 Jan 2018 • 0 answers